# SDR MASA200600586

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,440 hours, 9,855 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Dirty
- Location: Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7391 MDT - MACH TRIM WILL NOT ENGAGE.  CREW COMPLIED WITH MEL PROCEDURES.  MX CLEANED SWITCH.
